# SDR SWAA2020050446157

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT BULB (L751) ABOVE LEFT OWE IS OUT. / RELAMPED & PERFORMED A GOOD INSTALLATION TEST OF LH OVERWING EXIT AFT AREA ILLUMINATION LAMP PER AMM 33-51-03-960-801
